# SDR ABXA9600563

- Difficulty date: May 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N938AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47009
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Scraper
- Part number: 9918401171
- Condition: Worn
- Location: Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, FOUND RIGHT HORIZONTAL STABILIZER TRAILING EDGE ICE SCRAPER HAD A HOLE IN IT.  REPAIRED IAW DC-9 SRM 55-01 FIGURE 2, SHEET 2.
